@article{(Open Science Index):https://publications.waset.org/pdf/5864,
	  title     = {On the Existence and Global Attractivity of Solutions of a Functional Integral Equation},
	  author    = {Asadollah Aghajani and  Yaghoub Jalilian},
	  country	= {},
	  institution	= {},
	  abstract     = {Using the concept of measure of noncompactness, we present some results concerning the existence, uniform local attractivity and global attractivity of solutions for a functional integral equation. Our results improve and extend some previous known results and based on weaker conditions. Some examples which show that our results are applicable when the previous results are inapplicable are also included.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {3},
	  number    = {4},
	  year      = {2009},
	  pages     = {279 - 285},
	  ee        = {https://publications.waset.org/pdf/5864},
	  url   	= {https://publications.waset.org/vol/28},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 28, 2009},
	}